Please use this identifier to cite or link to this item:
Title: Proximal methods with invexity and fractional calculus
Authors: Anastassiou, G.A.
Argyros, I.K.
George, S.
Issue Date: 2017
Citation: Panamerican Mathematical Journal, 2017, Vol.27, 2, pp.84-89
Abstract: We present some proximal methods with invexity results involving fractional calculus.
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
37.Proximal Methods with Invexity.pdf88.61 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.